The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Testim and Chest pain

Mar 24, 2004

hi. I switched from androgel to testim and I have been experience a little chest pain (heartburn?) under my ribcage on my left side. I am wondering if this is normal and if there is anything that will relieve this.


Response from Dr. Henry

You don't provide any details regarding your HIV status, HIV meds and risk for cardiac/GI disease. Those details are important to be able to comment further on your symptoms. KH

chemo a good idea?
Carpel Tunnel or Neuropathy?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint